# SDR UALA2008111305396

- Difficulty date: August 22, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 28,660 hours, 3,711 cycles
- Engine: Pwa PW40903
- Engine time: 15,204 hours, 18,251 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 16P944
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT LOWER TURBINE VANE AND BLADE COOLING AIR VALVE WAS FOUND IN THE CLOSED POSITION.  BEGAN REMOVAL OF NR 2 ENGINE LT LOWER TVBC VALVE.  VALVE IN POSITION ON ENG WITH NEW FLANGE AND LARGE DUCT GASKET INSTALLED.  THREE BOLTS LOOSELY INSTALLED ON FLANGE, AWAITING BOLTS TO CONTINUE INSTALLATION.  COMPLETED INSTALLATION OF LOWER LT TVBC VALVE ON THE NR 2 ENGINE.
